In Stock

Nurofen for Children Orange 3+Months

7.959.99

Nurofen for Children 3m+ Orange is sugar-free, with orange flavouring making it pleasant tasting for babies and children. This medicine contains ibuprofen which is a painkiller and anti-inflammatory.   You Must Be Aged Over 18 Years to Purchase This Product. Maximum order quantity of two bottles per order. Do not take…

SKU: 5000158069800 Categories: , ,

Description

Nurofen for Children 3m+ Orange is sugar-free, with orange flavouring making it pleasant tasting for babies and children. This medicine contains ibuprofen which is a painkiller and anti-inflammatory.

You Must Be Aged Over 18 Years to Purchase This Product. Maximum order quantity of two bottles per order.

Do not take with any other ibuprofen products.

THIS PRODUCT IS A MEDICINE AND CAN ONLY BE SOLD WITHIN IRELAND

Nurofen for Children 3m+ Orange is sugar free, with orange flavouring making it pleasant tasting for babies and children. This medicine contains ibuprofen which is a painkiller and anti-inflammatory. Nurofen for Children helps in relieving pain from such ailments as toothache, sore throats, earaches and general aches and pains. This medicine also reduces high temperatures and fevers.

Who can use?

This medicine can be used by children from the age of 3 months’ plus.

How to use?

Babies 3 months – 12 months and weighing over 5 kg take one 2.5ml dose 3 times in 24 hours

Children 1 year – 3 years take one 5ml dose 3 times in 24 hours

Children 4 years – 6 years take one 7.5ml dose 3 times in 24 hours

Children 7 years – 9 years take one 10ml dose 3 times in 24 hours

Children 10 years – 12 years take one 15ml dose 3 times in 24 hours.

Always leave at least 4 hours between each dose.

If you are pregnant or breast-feeding.

If you are pregnant or trying to become pregnant, it is not recommended that you take this medication unless under the guidance of your doctor.

Common side effects.

May cause indigestion and heartburn. Taking this medication after food can help minimise this.

KEEP ALL MEDICINES OUT OF THE EACH OF CHILDREN.

READ THE PATIENT LEAFLET BEFORE TAKING THIS MEDICATION.

Active Ingredients 

Each 5ml of suspension contains 100mg of ibuprofen.

Other Ingredients: Purified Water, Glycerin, Citric Acid, Sodium Citrate, Sodium Chloride, Sodium Saccharin, Orange Flavour, Xanthan Gum, Polysorbate 80, Domiphen Bromide, Maltitol Syrup.

Additional information

Size

150ml with Dosing Syringe, 200ml with Measuring Spoon

Reviews

There are no reviews yet.

Be the first to review “Nurofen for Children Orange 3+Months”

Your email address will not be published. Required fields are marked *

Quick Comparison

SettingsNurofen for Children Orange 3+Months removeNurofen Rapid Relief Maximum Strength 400mg - 20 Liquid Capsules removeJunior Parapaed Paracetamol Oral Suspension Cherry Flavour removeLyclear Treatment Shampoo 200ml + Comb removeHedrin Treat & Go Mousse removeNurofen for Children 100mg Chewable Capsules Ibuprofen 7+Years remove
NameNurofen for Children Orange 3+Months removeNurofen Rapid Relief Maximum Strength 400mg - 20 Liquid Capsules removeJunior Parapaed Paracetamol Oral Suspension Cherry Flavour removeLyclear Treatment Shampoo 200ml + Comb removeHedrin Treat & Go Mousse removeNurofen for Children 100mg Chewable Capsules Ibuprofen 7+Years remove
ImageNurofen for Children Orange 3+MonthsNurofen Rapid Relief Maximum Strength 400mg Liquid CapsulesJunior Parapaed Paracetamol Oral Suspension Cherry FlavourLyclear Treatment Shampoo 200ml + CombHedrin Treat & Go MousseNurofen for Children 100mg Chewable Capsules Ibuprofen 7+Years
SKU50001580698005011417575017
Rating
Price7.959.9913.005.0018.9515.705.00
Stock

Out of stock

Out of stock

Out of stock

AvailabilityOut of stockOut of stockOut of stock
Add to cart

Select options

Add to cart

Read more

Read more

Read more

Add to cart

DescriptionNurofen for Children 3m+ Orange is sugar-free, with orange flavouring making it pleasant tasting for babies and children. This medicine contains ibuprofen which is a painkiller and anti-inflammatory.   You Must Be Aged Over 18 Years to Purchase This Product. Maximum order quantity of two bottles per order. Do not take...Nurofen contains Ibuprofen, which is an anti-inflammatory and pain-relieving medicine. Nurofen gets to work fast to relieve pain, reduce inflammation and lower temperature. Each film-coated tablet contains Ibuprofen 200mg.Nurofen can be used to treat; Muscular Pain Backache Cold & Flu Symptoms Fever Headache Dental pain Period pain You Must Be...Mild to moderate pain relief Cherry flavour Sugar free Product description Oral suspension for babies and children. For relief of mild to moderate pain and feverishness associated with teething, toothache, headache, colds, flu and post-immunisation fever Features of Junior Parapaed paracetamol suspension cherry 120mg/5ml For babies & children...Lyclear Treatment Shampoo is a tested and effective way to treat head lice treatment. The dual action formula suffocates and dehydrates both the head lice and eggs. Lice cannot develop resistance to the shampoo and it does not contain insecticides. This pack contains 200ml shampoo and a comb. You Must...Hedrin Treat & Go lotion is the easy, no fuss way to get rid of head lice and their eggs. It’s a light, non-sticky lotion which spreads quickly andeasily on the hair. It has no nasty smells, is skin friendly and contains no known asthma triggers. Fuss-free head lice treatment...Nurofen for Children 100mg Chewable Capsules are suitable for children from 7 to 12 years for relief of: Headaches High temperature (fever) Symptoms of cold & flu Mild to moderate pains such as: Sore throat Toothache Earache Minor aches Easy to chew, orange flavour with no need for water. Do...
ContentNurofen for Children 3m+ Orange is sugar-free, with orange flavouring making it pleasant tasting for babies and children. This medicine contains ibuprofen which is a painkiller and anti-inflammatory. You Must Be Aged Over 18 Years to Purchase This Product. Maximum order quantity of two bottles per order. Do not take with any other ibuprofen products. THIS PRODUCT IS A MEDICINE AND CAN ONLY BE SOLD WITHIN IRELAND Nurofen for Children 3m+ Orange is sugar free, with orange flavouring making it pleasant tasting for babies and children. This medicine contains ibuprofen which is a painkiller and anti-inflammatory. Nurofen for Children helps in relieving pain from such ailments as toothache, sore throats, earaches and general aches and pains. This medicine also reduces high temperatures and fevers. Who can use? This medicine can be used by children from the age of 3 months’ plus. How to use? Babies 3 months – 12 months and weighing over 5 kg take one 2.5ml dose 3 times in 24 hours Children 1 year – 3 years take one 5ml dose 3 times in 24 hours Children 4 years – 6 years take one 7.5ml dose 3 times in 24 hours Children 7 years – 9 years take one 10ml dose 3 times in 24 hours Children 10 years – 12 years take one 15ml dose 3 times in 24 hours. Always leave at least 4 hours between each dose. If you are pregnant or breast-feeding. If you are pregnant or trying to become pregnant, it is not recommended that you take this medication unless under the guidance of your doctor. Common side effects. May cause indigestion and heartburn. Taking this medication after food can help minimise this. KEEP ALL MEDICINES OUT OF THE EACH OF CHILDREN. READ THE PATIENT LEAFLET BEFORE TAKING THIS MEDICATION. Active Ingredients  Each 5ml of suspension contains 100mg of ibuprofen. Other Ingredients: Purified Water, Glycerin, Citric Acid, Sodium Citrate, Sodium Chloride, Sodium Saccharin, Orange Flavour, Xanthan Gum, Polysorbate 80, Domiphen Bromide, Maltitol Syrup.Nurofen contains Ibuprofen, which is an anti-inflammatory and pain-relieving medicine. Nurofen gets to work fast to relieve pain, reduce inflammation and lower temperature. Each film-coated tablet contains Ibuprofen 200mg. Nurofen can be used to treat;
  • Muscular Pain
  • Backache
  • Cold & Flu Symptoms
  • Fever
  • Headache
  • Dental pain
  • Period pain
You Must Be Aged Over 18 Years to Purchase This Product. Maximum order quantity of 20 tablets per order. Do not take with any other ibuprofen products.
THIS PRODUCT IS A MEDICINE AND CAN ONLY BE SOLD WITHIN IRELAND
How to Use Nurofen Express should be taken with a glass of water with or just after a meal. Adults and children over 12 years: Take 2 tablets followed by 1-2 tablets every 4-6 hours if necessary. Do take more than 6 tablets in any 24-hour period. Active Ingredients  Each film coated tablet contains Ibuprofen 200mg.
Product features
  • Mild to moderate pain relief
  • Cherry flavour
  • Sugar free
Product description Oral suspension for babies and children. For relief of mild to moderate pain and feverishness associated with teething, toothache, headache, colds, flu and post-immunisation fever Features of Junior Parapaed paracetamol suspension cherry 120mg/5ml
  • For babies & children over 2 months
  • Colour free & sugar free
  • For relief of pain & fever
  • Each 5 ml contains 120 mg paracetamol
  • Cherry flavour

Warnings and cautions

  • Please read the enclosed leaflet carefully before you take this medicine or give it to a child
  • As with all medicines, if your child is currently taking any other medicine, consult your doctor or pharmacist before taking this product
  • If symptoms persist seek help from an appropriate healthcare professional
  • For oral use only
Lyclear Treatment Shampoo is a tested and effective way to treat head lice treatment. The dual action formula suffocates and dehydrates both the head lice and eggs. Lice cannot develop resistance to the shampoo and it does not contain insecticides. This pack contains 200ml shampoo and a comb. You Must Be Aged Over 18 Years to Purchase This Product How to Use
  1. Check for the presence of head lice using the enclosed anti lice comb which is enclosed.
  2. Apply the shampoo to dry hair. Use enough to cover all the hair and scalp. Massage, paying attention to the areas behind the ears and the nape of the neck. Leave on for ten minutes.
  3. After 10 minutes add water to the hair and work into a foam. Wash and rinse the hair thoroughly.
  4. Use the comb again on wet hair to remover the lice.
  5. Repeat the treatment after 7 days.
Active Ingredients  Mineral oil, MIPA-LAURETH SULFATE, Laureth-4, Cocamide DEA, Parfum.

Hedrin Treat & Go lotion is the easy, no fuss way to get rid of head lice and their eggs. It’s a light, non-sticky lotion which spreads quickly and easily on the hair. It has no nasty smells, is skin friendly and contains no known asthma triggers.

    • Fuss-free head lice treatment
    • Quick to apply
    • Easy to wash out
    • Skin friendly
For adults and children aged 6 months and over Hedrin Treat & Go has been formulated with non-volatile ingredients. However, normal safety precautions should be observed. Treated hair should always be kept away from naked flames

Age Restriction You must be at least 16 years old to purchase this product

Hedrin Treat & Go lotion is the easy, no fuss way to get rid of head lice and their eggs. It’s a light, non-sticky lotion which spreads quickly and easily on the hair. It has no nasty smells, is skin friendly and contains no known asthma triggers.

    • Fuss-free head lice treatment
    • Quick to apply
    • Easy to wash out
    • Skin friendly
For adults and children aged 6 months and over Hedrin Treat & Go has been formulated with non-volatile ingredients. However, normal safety precautions should be observed. Treated hair should always be kept away from naked flames
Age Restriction

You must be at least 16 years old to purchase this product

How to use

Put it on

Apply straight onto dry hair. Shake the bottle well before use. Just spray foaming mousse into your hand and rub or comb it into the hair until it’s covered from root to tip. Avoid contact with the eyes Leave it in Let the hair dry naturally (or use a hairdryer if you prefer), then everyone’s free to get on with their day. Leave it in at night if you like. The mousse needs to stay on for at least 8 hours. Rinse out Rinse or shampoo it out, you’ll find it comes out really easily, and the dead lice wash out too! Do it again After 7 days, repeat these simple steps again.

Hazards and Cautions

Hedrin Treat & Go Mousse is applied to the hair and scalp and is for external use only.

Do not use if you are sensitive to any of the ingredients. Do not apply to broken skin Children under 6 months old should be treated under medical supervision If accidently introduced into the eyes, flush with water. If irritation persists seek medical advice. Do not continue to use Hedrin Treat & Go if a skin rash or other signs of allergy occur. Wash the skin with mild soap and water and seek medical advice. Keep out of reach and sight of children

Ingredients

Octane-1, 2-diol, PEG-6 caprylic/capric glycerides, water

Nurofen for Children 100mg Chewable Capsules are suitable for children from 7 to 12 years for relief of:
  • Headaches
  • High temperature (fever)
  • Symptoms of cold & flu
  • Mild to moderate pains such as:
    • Sore throat
    • Toothache
    • Earache
    • Minor aches
Easy to chew, orange flavour with no need for water. Do not take with any other ibuprofen products. THIS PRODUCT IS A MEDICINE AND CAN ONLY BE SOLD WITHIN IRELAND How to Use Children 7-9 Years - Two Capsules 3 times in 24 hours 10 years - 12 years - Three Capsules 3 times in 24 hours Doses should be given approximately every 6-8 hours.  The capsules should be chewed and then swallowed and can be taken with or without liquid. Active Ingredients  Each soft capsule contains 100mg of Ibuprofen. Other ingredients are gelatin, purified water, glucose liquid, sucrose, fumaric acid, sucralose, citric acid, acesulfame K, disodium edetate, glycerin, natural orange flavour, red iron oxide, yellow iron oxide and opacode white.
WeightN/AN/AN/AN/AN/AN/A
DimensionsN/AN/AN/AN/AN/AN/A
Additional information
Size

150ml with Dosing Syringe, 200ml with Measuring Spoon